Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Generalized Implicit Strong Vector Equilibrium Problem with Vector Relaxed Monotonicity

PP: 293-298
Mijanur Rahaman, Rais Ahmad,
In this paper, we introduce a new concept of vector relaxed a-C-monotonicity for bi-mappings. Using the KKM technique and other appropriate assumptions, we establish existence results for generalized implicit strong vector equilibrium problem with vector relaxed a-C-monotonicity and weaker coercivity condition in topological vector spaces. Finally, we give some applications of generalized implicit strong vector equilibrium problem to convex differentiable optimization problem and convex minimization problem. An example is also given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved